# SDR RAIA201008180001

- Difficulty date: August 18, 2010
- Submitted: August 21, 2010
- Operation: Air carrier
- Aircraft: N840HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145341
- Aircraft time: 23,118 hours, 21,014 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Cargo Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: F

## Discrepancy

DURING DESCENT THE FLIGHT CREW GOT A BAGGAGE COMPARTMENT SMOKE WARNING.  THE FLIGHT CREW DISCHARGED BOTH BAGGAGE COMPARTMENT FIRE BOTTLES.  MAINTENANCE INSPECTED THE BAGGAGE COMPARTMENT AND FOUND NO EVIDENCE OF FIRE.  MAINTENANCE REMOVED AND REPLACED BOTH BAGGAGE COMPARTMENT FIRE BOTTLES.  SYSTEM OPS CHECKED GOOD.
